MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CO2 HIGH PRESSURE TUBE, PIN-INDEX

KARL STORZ SE & CO. KG CO2 HIGH PRESSURE TUBE, PIN-INDEX
Model Number 20400028
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Discomfort (2330); Myocarditis (2470)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that co2 gas was leaking from the hose yoke connection resulting in 3 members of staff feeling light headed and phoning 111 (national health service) for advice.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
According to the ifu, the hose must be replaced after 5 years.The hose of this report is, according to the lot number, manufactured in august 2011.This means, the lifetime of the hose is expired for 8 years.Further, the customer was using a wrong sealing between the high-pressure hose and the co2 cylinder.This could also lead to the described issue of leaking gas.The root cause for this incident is use error and/or wearing.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Information was corrected is provided in section g3 to reflect that the correct aware date from the last supplemental report.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section h6 to add a component code.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CO2 HIGH PRESSURE TUBE, PIN-INDEX
Common Device Name
HIGH PRESSURE TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key19558492
Report Number9610617-2024-00181
Device Sequence Number11945647
Product Code NKC
UDI-Device Identifier04048551067574
UDI-Public4048551067574
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20400028
Device Catalogue Number20400028
Device Lot NumberYV01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer06/17/2024
08/14/2024
08/12/2024
08/12/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/10/2024
08/21/2024
08/21/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown